# SDR IXXA20241003005

- Difficulty date: September 5, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 90,150 hours, 16,255 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 181T3200
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB CENTER SECTION UNDER CENTER STRAP IS CORRODED BETWEEN STRINGER 7 AND STRINGER 8 ABOVE RIB 1 LEFT. HAECO WO 320008 NON ROUTINE 40691
